MAUDE Adverse Event Report: CODMAN AND SHURTLEFF, INC ENTERPRISE2 4MMX30MM NO TIP; INTRACRANIAL NEUROVASCULAR STENT

CODMAN AND SHURTLEFF, INC ENTERPRISE2 4MMX30MM NO TIP; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENF403000
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint conclusion: as reported by a health care professional, during a stent-assisted coil embolization of a wide-necked basilar tip aneurysm, a 4mm x 30mm enterprise 2 stent (enf403000/10882814) became stuck in the unspecified microcatheter.The enterprise 2 stent and microcatheter were easily removed from the patient, resulting in a loss of cerebral target position, and replaced with new devices.The surgery was not delayed due to the event.No patient complications occurred as a result of the event.The device was used and prepped according to the instructions for use (ifu).The enterprise 2 stent and the unspecified microcatheter did not kink or bend at any time.No visible product damage was noted when the product was removed from the patient.An adequate continuous flush was maintained through the microcatheter.The user did not apply excessive force at any time during the case.No further information was provided.The enterprise 2 stent was discarded and is thus not available for evaluation.A review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.With the limited information available and without the product and concomitant microcatheter available for analysis, the reported customer complaint could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and/or device manipulation/interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
As reported by a health care professional, during a stent-assisted coil embolization of a wide-necked basilar tip aneurysm, a 4mm x 30mm enterprise 2 stent (enf403000/10882814) became stuck in the unspecified microcatheter.The enterprise 2 stent and microcatheter were easily removed from the patient, resulting in a loss of cerebral target position, and replaced with new devices.The surgery was not delayed due to the event.No patient complications occurred as a result of the event.The device was used and prepped according to the instructions for use (ifu).The enterprise 2 stent and the unspecified microcatheter did not kink or bend at any time.No visible product damage was noted when the product was removed from the patient.An adequate continuous flush was maintained through the microcatheter.The user did not apply excessive force at any time during the case.The product was discarded and is thus not available for evaluation.No further information was provided.

Brand Name
ENTERPRISE2 4MMX30MM NO TIP
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
CODMAN AND SHURTLEFF, INC
325 paramount dr
raynham MA 02767
MDR Report Key7730987
Report Number1226348-2018-00663
Device Sequence Number1588761
Product Code NJE
UDI-Device Identifier10886704075387
UDI-Public10886704075387
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2020
Device Catalogue NumberENF403000
Device Lot Number10882814
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2018
Initial Report FDA Received Date07/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR